# SDR MALA000206

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: HTE94904
- Part serial: IRIRO28AU
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT MAIN GEAR DID NOT RETRACT, CYCLED GEAR SECOND TIME GEAR CAME UP, NOTED VIBRATION IN AC AND BOTH RED LIGHTS ON PANEL AND GEAR LEVER ON.  MAINTENANCE REPLACED PTU AND GEAR SELECT VALVE, OPS CHECK GOOD.
